Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: K | S | W
Number of items: 3.


Kelleler, Hans and Strusevich, Vitaly a. (2006) A fully polynomial approximation scheme for the single machine weighted total tardiness problem with a common due date. Theoretical Computer Science, 369. pp. 230-238. ISSN 0304-3975 (doi:


Stell, John and Worboys, Michael (2011) Relations between adjacency trees. Theoretical Computer Science, 412 (34). pp. 4452-4468. ISSN 0304-3975 (doi:


Worboys, M.F. (2013) Using bigraphs to model topological graphs embedded in orientable surfaces. Theoretical Computer Science, 484. pp. 56-69. ISSN 0304-3975 (doi:

This list was generated on Sun Dec 5 21:16:09 2021 UTC.